Alert archive / Indiana / Tornado Warnings in 2014
Tornado Warning 71, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 6:12 PM CDT for Warrick County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 6:12 PM CDT (23:12 UTC)
- Expired
- Oct 13, 2014, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Warrick County, IN
The radar
The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:54 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293
WFUS53 KPAH 132312
TORPAH
INC173-132345-
/O.NEW.KPAH.TO.W.0071.141013T2312Z-141013T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
612 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN WARRICK COUNTY IN SOUTHWEST INDIANA...
* UNTIL 645 PM CDT
* AT 610 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CHANDLER...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BOONVILLE AROUND 620 PM CDT.
FOLSOMVILLE AROUND 635 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TENNYSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3812 8702 3812 8706 3808 8709 3796 8732
3800 8739 3824 8713 3813 8702
TIME...MOT...LOC 2312Z 228DEG 26KT 3800 8732
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SMITH2 follow-up statements
840
WWUS53 KPAH 132331
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
631 PM CDT MON OCT 13 2014
INC173-132345-
/O.CON.KPAH.TO.W.0071.000000T0000Z-141013T2345Z/
WARRICK IN-
631 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WARRICK
COUNTY IN SOUTHWEST INDIANA UNTIL 645 PM CDT...
AT 630 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FOLSOMVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
WARRICK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3812 8706 3808 8709 3803 8720 3811 8726
3824 8713 3823 8712 3813 8702 3812 8702
TIME...MOT...LOC 2331Z 228DEG 26KT 3809 8719
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SMITH725
WWUS53 KPAH 132340
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
640 PM CDT MON OCT 13 2014
INC173-132345-
/O.CON.KPAH.TO.W.0071.000000T0000Z-141013T2345Z/
WARRICK IN-
640 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WARRICK
COUNTY IN SOUTHWEST INDIANA UNTIL 645 PM CDT...
AT 637 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTHEAST OF FOLSOMVILLE...AND MOVING NORTHEAST
AT 50 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3812 8716 3819 8718 3824 8713 3823 8712
3822 8710 3819 8708 3818 8708
TIME...MOT...LOC 2340Z 217DEG 43KT 3822 8710
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:54 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Oct 13, 2:54 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 254 PM CDT Mon Oct 13 2014 .SHORT TERM...(Tonight through Wednesday night) Issued at 255 PM CDT MON OCT 13 2014 Very busy with watches, warnings, etc so will make this rather brief. Strong cold front will continue to push eastward across our CWA through the rest of the afternoon and evening, hopefully exiting the eastern portions of our CWA after midnight. With the eastward progress of the front, a QLCS line of strong to severe thunderstorms will continue ahead of the boundary with some storms becoming capable of producing damaging winds and a few tornadoes. Locally heavy rainfall will also accompany the stronger storms. In the wake of this system, small chances of showers and patches of drizzle will continue through the remainder of the overnight hours tonight. Chances for showers will continue Tuesday, Tuesday night, and Wednesday with the slow approach and passage of an upper low over our CWA. Rain chances will finally begin to taper off from the west Wednesday night in the wake of the upper low. .LONG TERM...(Thursday through Monday) Issued at 255 PM CDT MON OCT 13 2014 On Thursday...the upper level low will finally be departing the Ohio Valley. Some lingering clouds and even a few showers are possible...especially in southwest Indiana and the Pennyrile region of west Kentucky. Temperatures should begin to recover toward more seasonal levels. On Friday...mainly sunny skies and seasonably warm temps are expected as a weak ridge passes overhead. Over the weekend into early next week...upper level troughing will gradually settle into the Great Lakes and Ohio Valley region. This will push a cold front /possibly followed by a secondary cold front/ across our region. The primary cold front appears to be dry...but a secondary front could bring some showers late in the weekend into early next week. Temperatures will gradually cool down. The 12z gfs mos looks too warm. Will trend toward the cooler 00z ecmwf mos...especially early next week. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM/AVIATION...JP LONG TERM/FIRE WX...MY
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 13, 5:37 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
537 PM CDT MON OCT 13 2014
INZ081-082-085>088-KYZ018>020-132315-
DAVIESS KY-GIBSON IN-HENDERSON KY-MCLEAN KY-PIKE IN-POSEY IN-SPENCER
IN-VANDERBURGH IN-WARRICK IN-
537 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...EASTERN GIBSON...
PIKE...EASTERN POSEY...WESTERN SPENCER AND VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...AND HENDERSON...NORTHWESTERN DAVIESS AND EXTREME
NORTHWESTERN MCLEAN COUNTIES IN NORTHWEST KENTUCKY UNTIL 615 PM
CDT...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
MOUNT CARMEL TO CORYDON TO 5 MILES WEST OF SEBREE...AND MOVING NORTH
AT 70 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
HENDERSON...EVANSVILLE...MELODY HILL...FORT BRANCH...PRINCETON...
NEWBURGH...CHANDLER...BOONVILLE...OAKLAND CITY...PETERSBURG...
ROBARDS...KASSON...DARMSTADT...HAUBSTADT...PATOKA...FOLSOMVILLE...
LYNNVILLE...WINSLOW...HEBBARDSVILLE AND ELBERFELD.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3853 8715 3854 8711 3851 8707 3821 8707
3820 8700 3760 8748 3765 8750 3764 8769
3772 8772 3778 8761 3799 8781 3831 8751
3842 8768 3846 8767 3846 8760 3852 8754
3851 8750 3855 8740 3852 8729 3856 8721
TIME...MOT...LOC 2237Z 200DEG 62KT 3839 8782 3785 8764
3763 8760
SMITHLocal storm report, Oct 13, 5:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
548 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM FUNNEL CLOUD 1 N DAWSON SPRINGS 37.19N 87.69W
10/13/2014 HOPKINS KY FIRE DEPT/RESCUE
FUNNEL CLOUD MOVING EAST NORTHEAST, REPORTED JUST NORTH
OF DAWSON SPRINGS. ESTIMATED WIND GUSTS OF 50 MPH.
&&
BP2Local storm report, Oct 13, 5:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
553 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND GST 2 WSW EVANSVILLE 38.08N 89.97W
10/13/2014 E60 MPH RANDOLPH IL TRAINED SPOTTER
&&
BP2Local storm report, Oct 13, 5:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FUNNEL CLOUD EVANSVILLE 37.98N 87.54W
10/13/2014 VANDERBURGH IN TRAINED SPOTTER
JUST OFF OF 6TH AND WALNUT STREET OVER THE OHIO RIVER
&&
DLLLocal storm report, Oct 13, 6:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
602 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND GST 4 SE EVANSVILLE 37.94N 87.49W
10/13/2014 E60 MPH VANDERBURGH IN TRAINED SPOTTER
ANGEL MOUNDS SPOTTER. EXTREMELY HEAVY RAIN ALSO REPORTED.
&&
BP2Local storm report, Oct 13, 6:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
611 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FUNNEL CLOUD NEWBURGH 37.95N 87.40W
10/13/2014 WARRICK IN TRAINED SPOTTER
CURRENTLY WALL CLOUD, INTERMITTENT FUNNEL. WIND GUSTS OF
45-50 MPH.
&&
BP2The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 5:02 PM CDT | Tornado Warning | PAH | Posey | 28 min |
| Oct 13, 5:31 PM CDT | Tornado Warning | PAH | Gibson, Posey | 44 min |
| Oct 13, 5:37 PM CDT | Special Weather Statement | PAH | Pike, Vanderburgh, Warrick | 38 min |
| Oct 13, 5:43 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 47 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | PAH | Pike, Vanderburgh, Warrick | 44 min |
| Oct 13, 6:05 PM CDT | Severe Thunderstorm Warning | PAH | Spencer, Warrick | 40 min |
| Oct 13, 6:24 PM CDT | Severe Thunderstorm Warning | PAH | Pike | 21 min |
| Oct 13, 6:45 PM CDT | Special Weather Statement | PAH | Spencer | 30 min |
Nearby
Tornado Warnings in Indiana, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.